See Alike in...

Alike App

Browser

TillyD

958d

I’ve been taking a low dose of amitriptyline, daily, for migraines, and it has worked really well, but it has coincided with some weight gain. Has anyone else dealt with this?

Top reply
    • B_re

      958d

      Same here!

    • B_re

      958d

      Same here!

    • TillyD

      958d

      Thank you! That makes me feel a little better :)

    • quinn

      958d

      Yes! I take it for migraines as well, and I am also doing medical weightloss, and that was one of the things that the doctor did bring up that there is a weight gain side effect

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion